# SDR 2006FA0001205

- Difficulty date: November 20, 2006
- Submitted: December 21, 2006
- Operation: General aviation
- Aircraft: N311HS
- Make and model: Beech 400A
- Aircraft serial: RK296
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104012
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 2,142 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN A, B, AND C INSPECTION, FOUND THE HORIZONTAL STABILIZER MOUNTING FACES NOT PARALLEL WITH THE VERTICAL STABILIZER, HORIZONTAL STABILIZER ROLLER CLEARANCE CHECKS IAW MM 27-40-00 OUT OF SERVICE LIMITS.  INSPECTED STABILIZER IAW MFG COMMUNIQUÉ NR 70 AND FOUND RT HORIZONTAL STABILIZER RIB, PN 45A21104012, CRACKED.  REPLACED RIB AND REINSTALLED STABILIZER, HORIZONTAL STABILIZER ROLLER CLEARANCE CHECKS NOW WITHIN SERVICE LIMITS.  IAW COMMUNIQUÉ NR 70, ROLLER GAP DIMENSIONS OUT OF SERVICE LIMITS MAY BE CONTRIBUTING TO PROBLEM.  AFFECTED STRUCTURE HAS NOT YET BEEN INCLUDED IN SCHEDULED INSPECTIONS GUIDE.  (K)
